# SDR USAAD01067

- Difficulty date: March 29, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721050
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE IDENTIFICATION LIGHT AT THE AFT LEFT LAVATORY POSITION WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND LIGHT BULB.  (M)
